Hauptmenü
  • Autor
    • Steinbach, Olaf
  • TitelSpace-time finite element methods for parabolic problems
  • Datei
  • DOI10.1515/cmam-2015-0026
  • Erschienen inComputational Methods in Applied Mathematics
  • Band15
  • Erscheinungsjahr2015
  • Heft4
  • Seiten551
  • LicenceCC-BY
  • ZugriffsrechteCC-BY
  • Download Statistik567
  • Peer ReviewJa
  • AbstractWe propose and analyze a space–time finite element method for the numerical solution of parabolic evolution equations. This approach allows the use of general and unstructured space–time finite elements which do not require any tensor product structure. The stability of the numerical scheme is based on a stability condition which holds for standard finite element spaces. We also provide related a priori error estimates which are confirmed by numerical experiments.